# SDR SWIA202266917

- Difficulty date: October 4, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718 S11-12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 718 FRAME FOUND CRACKED BETWEEN STRINGERS 11L & 12L.   REPAIRED THE FRAME IAW REO 601R-53-61-193, REV A.
